# SDR AALA20070964

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EXTERIOR EMERGENCY LIGHT AT AFT RIGHT SIDE OF AIRCRAFT INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT AT AFT RIGHT SIDE OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
